Affordable Access

Publisher Website

A mathematical programming model for planning contraceptive deliveries

Authors
Journal
Socio-Economic Planning Sciences
0038-0121
Publisher
Elsevier
Publication Date
Volume
5
Issue
3
Identifiers
DOI: 10.1016/0038-0121(71)90034-6
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract A mathematical model for scheduling IUD deliveries in underdeveloped countries is presented. Two formulations of the model are presented, one as a general mathematical program, the other as a dynamic program. A brief cost analysis is presented as well as a description of some of the computational techniques which may be used to analyze the model.

There are no comments yet on this publication. Be the first to share your thoughts.